# SDR UALA2010121304543

- Difficulty date: December 12, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 71,230 hours, 20,762 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 211C223517
- Condition: Intermittent
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 CENTER ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT INTERMITTANT. LIGHT FOUND TO BE INTERMITTENT. DEFERRED PER MEL. PUMP VERIFIED TO OPERATE NORMALLY ON EICAS. REPLACED NR 1 CENTER PRESSURE SWITCH PER MM. OPS OKAY. LIGHTS OPERATE NORMALLY.
